# SDR DXTA2021011804609

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500263
- Aircraft time: 4,455 hours, 3,515 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: SYLZ53632205
- Part serial: 0364A
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

IN LEVEL CRUISE AT 41,000 FEET, PRESSURIZATION STARTED TO CLIMB RATHER SWIFTLY.  WITH O2 MASKS ON, WE STARTED AN EMERGENCY DECENT.  WITH O2 MASK ON, CABIN PRESSURE REACHED APPROX 20FT, PICTURES ATTACHED.  SEVERAL CAS MESSAGES WERE ASSOCIATED.  PAX MASKS ALSO DROPPED.  REMOVED AND REPLACED DEFECTIVE AMS CONTROLLER.  OPERATIONS CHECK GOOD.
